MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH MRH TIBIAL B/PLT KEEL SML 1; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER

STRYKER ORTHOPAEDICS-MAHWAH MRH TIBIAL B/PLT KEEL SML 1; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Model Number 6481-3-110
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/13/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the product history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other events for the lot referenced.Should additional information become available, the evaluation summary will be submitted in a supplemental report.The following devices were also listed in this report: 64786690ti- dur reg fluted stem12x155mm1 -t3649; 64952115-gmrs small axle1- ctd12004.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
 
Event or Problem Description
Rep was notified that there were explants ready to be picked up at the surgeon's request.The surgeon is not a stryker user and will release no further information.
 
Additional Manufacturer Narrative
An event regarding revision involving mrh baseplate was reported.The event was not confirmed.   method & results:  device evaluation and results: visual inspection: the device was returned and indicates newly explanted devices with biological matter on them but nothing remarkable to report.Ma - material analysis is not performed as this is not related to material integrity.Damage consistent with explantation.Dimensional inspection: not performed as the dimensional aspects are not in question.Functional inspection: not performed as the functional aspects are not in question.Clinician review: no medical records were received for review with a clinical consultant   device history review: all devices were manufactured and accepted into final stock with no relevant reported discrepancies.  complaint history review: there have been no other similar events for the reported lot.  conclusion:  the exact cause of the event could not be determined because insufficient information was provided.Additional information including operative reports, progress notes, x-rays are needed to fully investigate the event.If further information becomes available , this investigation will be re-opened.   the following devices were also listed in this report: catalog # 64786690ti- dur reg fluted stem12x155mm1 - lot # t3649.Catalog # 64952115-gmrs small axle1- lot # ctd12004.Cat # 64812100 - mrh tib rot comp xs-xl - lot # 109629.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
 
Event or Problem Description

Brand Name
MRH TIBIAL B/PLT KEEL SML 1
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key11603058
Report Number0002249697-2021-00596
Device Sequence Number3621972
Product Code KRO
UDI-Device Identifier07613327045307
UDI-Public07613327045307
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K002552
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2022
Device Model Number6481-3-110
Device Catalogue Number64813110
Device Lot NumberBP74E
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/15/2021
Initial Date Received by Manufacturer 03/09/2021
Supplement Date Received by Manufacturer07/20/2021
Initial Report FDA Received Date04/01/2021
Supplement Report FDA Received Date08/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;